MAUDE Adverse Event Report: BIOMET UK LTD. CER OPT TYPE 1 TPR SLEVE 0MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. CER OPT TYPE 1 TPR SLEVE 0MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Osteopenia/ Osteoporosis (2651)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4), d10 ¿ medical devices: cer opt type 1 tpr sleve 0mm; item# 650-1066; lot# 3048736 cer bioloxd option hd 36mm; item# 650-1057; lot# 3103921 g7 osseoti multihole 56mm f; item# 110010266; lot# 65300747 trilogy bone scr 6.5x35; item# 00-6250-065-35; lot# j7258386 trilogy bone scr 6.5x25; item# 00-6250-065-25; lot# j7263672 3.2mmx30mm rnglc+ acet drl bit; item# 31-323230; lot# 495410 g7 apical hole plug; item# 010000994; lot# 7130450 g7 vit e 10deg lnr 36mm f; item# 30113606; lot# 65312681 3.2mmx40mm rnglc+ acet drl bit; item# 31-323240; lot# 457220 multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2024 - 00009 3002806535 - 2024 - 00010 investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip arthroplasty surgery.Subsequently, the patient is being revised due to a fall and poor bone quality.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.Limited investigations do not need to have the raw material certificate, sterilization certificate, complaint history, product hold/field action pulled and reviewed.Also, a review of the risk management file has not been completed as the product is considered unrelated to the reported event.Complaints are monitored per sop263 complaint trending process.Devices are used for treatment.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.The root cause of the reported issue is unrelated to the zimmer biomet medical device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CER OPT TYPE 1 TPR SLEVE 0MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18474445
Report Number3002806535-2024-00009
Device Sequence Number17838781
Product Code LZO
UDI-Device Identifier00887868271489
UDI-Public(01)00887868271489(17)301112(10)3048736
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-1066
Device Lot Number3048736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose